# SDR C2XA98BT003

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S7171001401300
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BTV - DURING 3A INSPECTION, FOUND NR 1 ENGINE FUEL FLOW DIVIDER DRAIN LINE BROKEN.  REMOVED AND REPLACED WITH A SERVICEABLE LINE AND LEAK CHECKED GOOD.  (M)
